English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extensions of abelian varieties defined over a number field

MPS-Authors
/persons/resource/persons236042

Ramachandran,  Niranjan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ramachandran, N., & Papanikolas, M. A. (2005). Extensions of abelian varieties defined over a number field. Journal of Number Theory, 112(2), 386-400.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2E78-3
Abstract
There is no abstract available